# SDR ASAA1057665

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 12,292 hours, 3,997 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0332
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 12,292 hours, 3,997 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 ENGINE FMC CDU FAULTS NR 2 ENGINE SHORT TERM FAULT FOUND.  MSG NR: 73 11282 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE.  PERFORMED FIM TASK 73 27 TASK 805.  REPLACED EEC IAW MM 73 21 60 IPC 73 21 60 01.  PART NUMBER VERIFIED WITH SEAMC.  ALL OPERATIONAL CHECKS PASSED.
